# SDR CA021015003

- Difficulty date: October 13, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: MM67036182
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR 2 HYDRAULIC EDP PRESSURE LINE WAS LOOSE FROM THE BACK OF THE PRESSURE BULKHEAD, DECIDED TO OPEN THE CARGO AREA TO SEE IF IT COULD BE RETORQUED.  HOLE ON THE PRESSURE BULKHEAD WAS ELONGATED AND THREAD OF THE HYDRAULIC FITTING WERE WORN  NDT INSPECTOR CONFIRMED THE PRESSURE BULKHEAD WAS CRACKED 1.556 INCH FROM THE PRESSURE LINE TO THE CASE DRAINLINE. THE CRACK STOPPED 0.350 INCH BEFORE THE HOLE OF CASE DRAIN LINE. REPAIR WAS ISSUED TO REINFORCED THE BULKHEAD. THE BULKHEAD FITTING AND LINE REPLACED.
